# SDR HEEA0010772

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Failed
- Location: Cockpit Horiz
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

HORIZ GYRO TUMBLED IN FLIGHT.
